# SDR YENA20150402068

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 56,457 hours, 20,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006918
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,127 hours, 14,447 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6454 , ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT TEST FAULT EPSU BATTERY EMERGENCY AFT L.  R & R EPSU 13WL IAW AMM 33-51-38-000-001-A, PARA 4 A, 33-51-38-400-001-A, PARA 4.A, 33-51-38-740-050-B.  OPS CHECKED GOOD.
